# SDR 97ZZZX2574

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8540F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780108
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 6810400
- Condition: Cracked
- Location: Cabin
- Part time: 9,967 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR STEP CRACKED AT FUSELAGE (APPROXIMATELY 2.50 INCHES) HORIZONTALLY.  CORRECTION ACTION:  WELD.
